Open book structures and unicity of minimal submanifolds
Annales de l'Institut Fourier, Volume 40 (1990) no. 3, p. 701-708
We prove unicity of certain minimal submanifolds, for example Clifford annuli in S 3 . The idea is to consider the placement of the submanifold with respect to the (singular) foliation of S 3 by the Clifford annuli whose boundary are two fixed great circles a distance π/2 apart.
Nous démontrons l’unicité de certaines sous-variétés minimales, par exemple, les anneaux de Clifford dans S 3 . L’idée est de regarder le placement de la sous-variété minimale par rapport au feuilletage singulier de S 3 par des anneaux de Clifford de bord deux géodésiques fixées à une distance π/2.
@article{AIF_1990__40_3_701_0,
     author = {Hardt, R. and Rosenberg, Harold},
     title = {Open book structures and unicity of minimal submanifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {40},
     number = {3},
     year = {1990},
     pages = {701-708},
     doi = {10.5802/aif.1229},
     mrnumber = {92e:53009},
     zbl = {0702.53039},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1990__40_3_701_0}
}
Open book structures and unicity of minimal submanifolds. Annales de l'Institut Fourier, Volume 40 (1990) no. 3, pp. 701-708. doi : 10.5802/aif.1229. https://aif.centre-mersenne.org/item/AIF_1990__40_3_701_0/

[GT] D. Gilbarg & N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg-New York, 1977. | MR 57 #13109 | Zbl 0361.35003

[H] J. Hass, Minimal surfaces in foliated manifolds, Comm. Math. Helv., 61 n°1 (1986), 1-32. | MR 88d:53006 | Zbl 0601.53024

[HS] R. Hardt & L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math., 110 (1979), 439-486. | MR 81i:49031 | Zbl 0457.49029

[L] H.B. Lawson, Complete minimal surfaces in Sn, Ann. of Math., 92 (1970), 335-374. | MR 42 #5170 | Zbl 0205.52001

[M] F. Morgan, On finiteness of the number of stable minimal hypersurfaces with a fixed boundary, Indiana U. Math. J., 35 (1986), 779-833. | MR 88b:49059 | Zbl 0592.53004

[Sh] M. Shiffman, On surfaces of stationary bounded by two circles, or convex curves, in parallel planes, Ann. of Math., 3 (1956), 77-90. | MR 17,632d | Zbl 0070.16803

[So] B. Solomon, On the Gauss map of an area-minimizing hypersurface, J. Diff. Geom., 24 (1984), 221-232. | MR 86e:49079 | Zbl 0548.53051